CSN Login
Members Online: 10

side effects

lhsteer
Posts: 28
Joined: Jul 2004

Hi, thanks for the reply. I take zolphran(sp) dexamethan(some type of steroid) for 3days when I start chemo. that helps vomiting I will try imodium for gas this time around. Side effects are really hard this time I have my 3 this thursday, I will talk to doc about it. I do not want to do too many drugs though. I think this time he may start the avastin which is what I had on my time time of taking chemo in 6-10. So time will tell I try to enjoy the good days but it does get old. I am so tired of feeling like crap I will find out how many more sessions I have to take too. I do not want to do chemo this summer last summer I lost the whole summer with this after the 1st surgery too. I already told them that so they should be aware of it, if not I will remind them I would like to have some time off to just enjoy life without the interruptions of always being hooked up to a fanny pack with poison it every other week. Plus I think I need a break it will almost be a yrs. I have missed so many birthdays, weddings, graduation, just normal things because of this. Now I want to enjoy at least one summer. I was wondering about the juicing though when I can go back to that. I was able to do juicing the fist time on chemo but this time I can't because I get diahria more than usual with chemo. So it is a catch 22 for me. I try to eat the good and healthy things all the time, plus juice.
anyhow thanks for your encouragement. I notice though when i get tired my whole body starts to ache and feel tingly, karen

spongebob's picture
spongebob
Posts: 2600
Joined: Apr 2003

Karen -

Hang tough... Listen to your body.

Be strong and know that you are in my prayers.

SpongeBob

potsy
Posts: 24
Joined: Jan 2005

Karen,

Wish chemo could be easier, but when you think about what it's doing to your cells, it's a wonder you feel like crap. I don't miss any of it......especially that fanny pack! I am not a "bath" person, but when I was doing chemo I would take a bath almost every night......in very warm/hot water with lots of bubbles, and candles too! It felt so good.......really helped to relieve all the aches and tingling/numbness.

Hang in there Karen......I'll be sending positive thoughts your way.

Lorraine

kangatoo's picture
kangatoo
Posts: 2115
Joined: Feb 2004

Hiya Karen. There is no escaping that tired, fatigued, worn out feeling. I was wondering if you have any problems taking the dex. meds? I was put on them and sufferred badly from heartburn, indigestion. Just a thought?
I like Lorraine's suggestion about the bath. I used to put Aloe Vera bath wash into mine....so soothing and helped those chemo aches n pains.
Our love n prayers Karen, kanga n Jen

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network